# SDR IPXA2022030279642

- Difficulty date: February 27, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 51,326 hours, 7,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 65B04336130
- Part serial: NA
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAFUSELAGE FRAME FAIL SAFE CHORD DAMAGE REPAIR AT STA 1960, S-47R - S-48R, S-49L - S-46LREPAIRED PER EO B747-5310-82670-A
